# SDR LR7A2016100800958

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,892 hours, 32,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS401010
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND THE BS 270 FUSELAGE FRAME CRACKED . REPAIRED IAW SMP 583 SRM 51-140-21.
